
个人简介
陈涌,男,1986年3月,博士研究生,副教授,硕士生导师,美国数学评论评论员。2013年6月博士毕业于南京师范大学,后在浙江理工大学数学系工作。
电子邮箱:youngchen329@126.com,chenyong@zstu.edu.cn
研究领域
1.随机偏微分方程
2.非线性发展方程与无穷维动力系统
主持项目情况
1.几类随机浅水波方程(组)的研究,国家自然科学基金青年科学基金项目,项目批准号:11401532,起止时间:2015年1月至2017年12月
2.随机浅水波方程(组)的适定性和大偏差原理,浙江省自然科学基金青年基金,项目批准号:LQ14A010015,起止时间:2014年1月至2016年12月
发表论文情况
1. Y. Chen, H.J. Gao, Hua Luo, On the stochastic two-component b-family system,Stochastic Analysis and Applications,34(2016) 1025-1044
2. Y. Chen, H.J. Gao, L.L. Fan,Well-posedness and the small time large deviations of the stochastic integrable equation governing short-waves in a long-wave mode, Nonlinear Analysis: Real World Applications 29 (2016) 38-57
3. Y. Chen, H.J. Gao,Well-posedness and large deviations of the stochastic modified Camassa-Holm equation,Potential Analysis45(2016)331–354
4. Y. Chen, H.J. Gao,The Cauchy problem for the Hartree equations under random influences, J. Differential Equations 259(2015), 5192-5219.
5. Y. Chen, H.J. Gao, Global existence for the stochastic Degasperis-Procesi equation, Discrete Contin. Dyn. Syst 35(2015), 5171-5184.
6. Y. Chen, H.J. Gao, C.F. Sun,The stochastic fractional power dissipative equations in any dimension and applications, J.Math. Anal.Appl. 425(2015) 1240-1256.
7. Y. Chen, H.J. Gao, Maria J. Garrido-Atienza, B. Schmalfuss, Pathwise solutions of SPDEs driven by Holder-continuous integrators with exponent large than 1/2 and random dynamical systems, Discrete Contin. Dyn. Syst 34(2014), no. 1, 79-98.
8. Y. Chen, L. Shi,Well-posedness for the stochastic higher order modified Camassa–Holm equation, Nonlinear Analysis 102 (2014) 242-250.
9. Y. Chen, H.J. Gao, Y. Liu, On the Cauchy problem for the two-component Dullin-Gottwald-Holm system, Discrete Contin. Dyn. Syst 33(2013), no. 8, 3407-3441.
10. Y. Chen, Random attractors of a stochastic damped forced Ostrovsky equation, J.Math. Anal.Appl. 404(2013) 283-299.
9. Y. Chen, H.J. Gao, B.L. Guo, Well-posedness for stochastic Camassa-Holm equation, J. Differential Equations 253(2012), no. 8, 2353–2379.
11. Y. Chen, H.J. Gao,Auxiliary equation method for solving nonlinear Wick-type partial differential equations, Commun Nonlinear Sci Numer Simulat 16 (2011) 2421-2437.
12. Y. Chen, H.J. Gao, B.L. Guo, Existence of global solutions to stochastic partial differential equations with random initial conditions, (Chinese) Chinese Ann. Math. Ser. A 32 (2011),no. 5, 545-564; translation in Chinese J. Contemp. Math.32 (2011), no. 4, 327-346.
13.陈涌,带阻尼的随机浅水波方程的随机吸引子,数学年刊, 37(2016), 211-226.
14.陈涌,陈瑞林,骆桦,Levy噪声驱动的随机b族方程的适定性,中国科学:数学47 (2017),625-634.